# SDR ABXA20140611203

- Difficulty date: June 11, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 7075T6032
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERNEATH INBD AILERON PCA ACCESS PANEL 661BB, FWD ATTACHMENT RAIL IS CORRODED BETWEEN PCA REACTION LINK ASSEMBLIES.  R & R SEAL RETAINER IAW SRM 51-40-02.  FABRICATED FROM 7075 T6 032 CLAD AFTER PO 0037486.  CORRODED, EXACT FS & BS LOCATION ON ACFT FROM 484 TO 484.  ACFT WAS GNDED.
